dear sir i am having palpitation since last 4 years off and on....it started when i was a medical student .i started having alcohol those days and started smoking........i consulted psyciatrist he prrescribed me propanolol and alprazolam.later i developed mild hypertention now i am taking atenolol 50 mg and losartan 25 mg.sir due to palpitation i m having difficulty in onset of sleeping. pulse is visible at my suprasternal notch.sir i m chronic smoker and alcoholic.........after taking alcohol i feel no palpitation.............sir kindly advice me what investigation shud i go for........please tell sir will u treat such type of patients with similar complains
Whenever patients have a significant amount of palpitations that cause symptoms, a 30 day event monitor or holter monitor can usually be done to determine if there is an arrhythmia that is causing the palpitations. Further treatment can then be determined there. Alcohol has been associated with arrhythmias such as atrial fibrillation.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.